Spectra and Pseudospectra of the Direct Sum Operators


İSMAİLOV Z. , İPEK AL P.

Sigma Journal of Engineering and Natural Sciences, vol.38, pp.1251-1259, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 38
  • Publication Date: 2020
  • Title of Journal : Sigma Journal of Engineering and Natural Sciences
  • Page Numbers: pp.1251-1259
  • Keywords: Direct sum of operators, spectrum, pseudospectrum, spectral radii

Abstract

In this paper, the relationships between spectrum and pseudospectrum of the direct sum of linear operators in the direct sum of Hilbert spaces and its coordinate operators have been researched. Also, the analogous relations of some numerical characteristics (spectral and pseudospectral radii) of such operators have been investigated.